# SDR ASMF2019061201

- Difficulty date: March 30, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 25,512 hours, 3,371 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED DAMAGED THE ASSY DOOR ACCESS PANEL 191FL. MAINTENANCE PERSONNEL PERFORMED REVIEW IAW DMC-B787-A-52-40-12-00A-720A-A, DETECTING THE FAIRING 191FL AND DOOR ASSY ACCESS PANEL 191FL DAMAGES. THE WO´S 5536740, 5336718, 5332647 AND 5316878 WERE ISSUED TO PERMANENT REPAIR THE DAMAGE DETECTED. THE DOOR ASSY PANEL 191FL P/N 491Z2301-7 WAS REMOVED FROM THE AIRPLANE N183AM AND DOOR ASSY PANEL 191FL WAS INSTALLED IN THE AIRPLANE N961AM IAW DMC-B787-A-52-40-12-00A-720A-A AND TEMPORALLY REPAIR WERE PERFORMED IAW MESSAGE BOEING AMX-AMX-19-0170-02B AND DMC-787-A-53-90-70-01A-661A-A; INSPECTION EVERY 50 FLIGHT CYCLES THE DAMAGE´S DID NOT GROWTH IN THE PANEL NUMBER 7 IAW MESSAGE BOEING AMX-AMX-19-0170-02B A2 AND FOR PERMANENT REPAIR OR REPLACEMENT THE PANEL NUMBER 7 IAW MESSAGE BOEING AMX-AMX-19-0170-02B A2 AND PERMANENT REPAIR TO PANEL 191FL WOULD BE ACCOMPLISHED TO 400 FLIGHT CYCLES IAW MESSAGE BOEING AMX-AMX-19-0170-01C AND LOW RESISTANCE BONDS WAS PERFORMED IAW STANDARD OVERHAUL PRACTICES MANUAL 20-11-03, ALL CORRECT.
